# SDR A6WA201140908

- Difficulty date: September 14, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 18,139 hours, 17,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 684-703
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RT SIDE OTBD OF AFT EQUIPMENT BAY OTBD OF DOOR ACFT HAS A DENT WITH A SCRATCH EXTENDING THRU DENT CUTOUT DAMAGED AREA ON RT OF OTBD OF AFT EQUIPMENT BAY OTBD OF DOOR REPAIRED ARE IAW REO 601R-53-00-023 BY INSTALLING PATCH/DOUBLER OVER DAMAGED AREA.
